Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Does menopause have side effects of backache and sensitivity ?

Over a week ago I began to have a painful sensitivity to my skin on the right, lower back, and the right front thigh. Because it has been over a week and I have seen no evidence of a rash or breakout, I m assuming it is not Shingles . The pain increases as the day progresses. I am a fifty year old woman and thought it might be a side affect of Menopause, but I have no other symptoms such as hot flashes. Six months ago I was diagnosed with a frozen shoulder also I my right side. I have finally began to see an improvement with the pain related to that, and now I have something new.
Asked On : Mon, 9 May 2011
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
welcum to healthcare magic
please mention wether u hv diabetes, any lumbar injury.
if not thn might be its hyperesthesia. u can tk T E NS over tht area, definitely ur pain will cum down, TENS IS A ELECTROTHERAPY MODALITY, part of physiotherapy.
tk cr
Answered: Tue, 10 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
welcome to health care magic,
it seems that you might have following entity to look for,
developing herpes zoster,
Some thing wrong in abdomen,
you go for Xray of lumbo sacral region,ultra sound of abdomen.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor